MathSciNet Relay Station
MathSciNet bibliographic data
MR1218685 49J45 (49Q20)
Fonseca, Irene; Müller, Stefan Relaxation of quasiconvex functionals in ${\rm BV}(\Omega,{\bf R}^p)$ for integrands $f(x,u,\nabla u)$. Arch. Rational Mech. Anal. 123 (1993), no. 1, 1–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement